A Method of Forming the Optimal Set of Disjoint Path in Computer Networks

Journal Title: Journal of Applied Computer Science & Mathematics - Year 2017, Vol 11, Issue 23


This work provides a short analysis of algorithms of multipath routing. The modified algorithm of formation of the maximum set of not crossed paths taking into account their metrics is offered. Optimization of paths is carried out due to their reconfiguration with adjacent deadlock path. Reconfigurations are realized within the subgraphs including only peaks of the main and an adjacent deadlock path. It allows to reduce the field of formation of an optimum path and time complexity of its formation.

Authors and Affiliations

KULKARNI Shrirang Ambaji, G. RAO Raghavendra


Related Articles

Reduced Differential Transform Method for Exact Solution of Parabolic and Hyperbolic Partial Differential Equations

Aim of the paper is to obtain solution of parabolic, elliptical and coupled partial differential equation using Reduced Differential Transform Method (RDTM). The results are compared with solution obtained by other metho...

Secure and Efficient Diffusion Layers for Block Ciphers

Abstract–Modern block ciphers are designed to meet confusion and diffusion criteria. Substitution and permutation layers are used in the round function for this purpose. In this paper, we present a number of choices for...

Dynamic Lyapunov Indicator (DLI): A Perfect indicator for Evolutionary System

Recently proposed indicators along with their abilities for identification of chaotic motion have been described. These are Fast Lyapunov Exponents (FLI), Smaller Alignment Indices (SALI) and Dynamic Lyapunov Indicator (...

Study of Complexities in Bouncing Ball Dynamical System

Evolutionary motions in a bouncing ball system consisting of a ball having a free fall in the Earth’s gravitational field have been studied systematically. Because of nonlinear form of the equations of motion, evolutions...

Oscillation Theorems for Fractional Order Neutral Differential Equations

The purpose of this paper is to study the oscillation of the fractional order neutral differential equation 𝑫𝒕 𝜢[𝒓(𝒕)[𝑫𝒕 𝜢(𝒙(𝒕) + 𝒑(𝒕)𝒙(𝝉(𝒕)))]𝜸] + 𝒒(𝒕)π’™πœΈ(𝝈(𝒕)) = 𝟎, where 𝑫𝒕 𝜢(β‹…) is a modified Riemann-Liouville derivati...

Download PDF file
  • EP ID EP446620
  • DOI 10.4316/JACSM.201701002
  • Views 102
  • Downloads 0

How To Cite

KULKARNI Shrirang Ambaji, G. RAO Raghavendra (2017). A Method of Forming the Optimal Set of Disjoint Path in Computer Networks. Journal of Applied Computer Science & Mathematics, 11(23), 13-16. https://europub.co.uk/articles/-A-446620